# SDR NAFA20020003

- Difficulty date: March 13, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 21,690 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FUSELAGE STA 640, LAP SEAM CORRODED AND SKIN CRACKED BETWEEN L-4 AND L5.  REMOVED CORRODED AND DAMAGED AREA.  FABRICATED AND INSTALLED FILLER AND DOUBLER PER NAC DRAWING NAC011 REV 32.
